# SDR SWAA2022031433574

- Difficulty date: August 6, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY R/H FLOOR TO SIDE WALL SUPPORT FROM STA 867 - 947.5; WL 186; RBL 21 / REMOVED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT STA 867-947 DUE TO OUT OF LIMITS CORRISION AROUND FASTENER HOLES IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-1A-2 FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM BAC 1496-337 #7075-T62 SRM 51-40-05-0G-0 AND DWG 147A7501. INSTALLED R/H AFT FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 149A8110.
